# SDR SWAA2015082743274

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 37,462 hours, 21,864 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Part number: 32911866
- Part serial: GRTU6472
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN, DIVERSION.  DECLARED EMER INFLIGHT, FUEL LEAK NR 1 ENG.  NR 1 ENG SHUTDOWN.  R & R NR 1 ENG HIGH PRESS TURBINE ACTIVE CLEARANCE CONTROL VLV IAW MM.
